Last flar was two years was on Prednisone and the shot went off both meds June was hives free till October started getting on my knees then on my elbows now since December head to toe back on Prednisone only 10mg a day just taking the edge off back on Zyrtec x4 a day my skin is on fire I am so miserable Dr wants me back on the shots, I just want to be able to function, want to be able to not have the deep bone itch for even 1/2 hr !
Family and friends don’t understand, I just started a small florist and gift shop and I don’t know what to do I can’t work like this! I feel like I am going crazy like I belong in asylum the hell we go threw, if there is a hive hell, I have entered it and not by choice, I have tried the elimination diet, did nothing for me but make me more insane, just wish people who have never had Chronic hives understood not just the physical pain but emotional pain we go threw.
Tammy Thomas Suire Prednisone only makes it worse. Terrible rebound.
Julie Wiedemann-Ball What an I to do the swelling in my face was supper bad ?
Tammy Thomas Suire Julie Wiedemann-Ball sometimes we have no choice. But I really thought xolair shots were to get us OFF THE PREDNISONE and antihistamines. I can’t understand doing them together. Of course everyone is different. I hope you find relief soon
Linda Frigo McDaris Prednisone helped me at first. Then it did nothing.
Penelope Auset Life long survivor, here (since 6 years old). Chinese Tonic Herbs will help, over time. The only thing that completely got rid of the hives for me. Astragalus ,is helpful also. It may take a couple of months , and you may still need antihistamine in the interim, but you will get relief. I would also suggest , a gluten free diet and to do a cleanse and then do a parasite cleanse. Feel Better.
Tonya Wade Sheppard Ask your doctor about xolair injections. I have my life back since I started getting them!
Roshan Mahmood I have it for 8 years now. at one point i used garlic which worked like a miracle but recently it started again and i started the garlic but didnt help much